# SDR JJBA20120212001

- Difficulty date: February 12, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 29,070 hours, 39,733 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW DISCOVERED CEILING EMERGENCY LIGHT 1 AND 3 INOPERATIVE DURING GROUND INSPECTION.  CHARGED BATTERIES AND ALLOW ACFT TO WARM.  OPS CHECKED SATISFACTORY.
